Author Topic: Acute Withdrawal  (Read 5383 times)

[Buddie]

Re: Acute Withdrawal
« Reply #10 on: November 26, 2013, 10:09:10 am »
mine lasted about 4 months. bad c/t. i hallucinated for 4 months.

i think after that you kinda know when you're in a baseline with waves and some windows. i would say that is when the real "syndrome" starts but also the recovery and healing. i definitely think this is a "brain syndrome" that we heal from. not a full on withdrawal for months on end.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Acute Withdrawal
« Reply #11 on: November 26, 2013, 02:36:40 pm »
I'm at six months today. Looking back, I'd say the "acute w/d" phase for me lasted about 6-7 weeks, at which point the overwhelming sense of being totally dysfunctional began to ease up. By three months (12 weeks) out, I was beginning to feel better. Since then I've had windows, waves, and a long 6-7 week period where I was on an "emotional plateau" where nothing at all was happening - I was just in limbo. That phase ended a little over a week ago and I've been in a wave and right now I'm doing OK.

So, yeah, I'd say on average it's 2-3 months. Those who taper down to miniscule amounts seem to have a better time of it. I did a c/t from 5 mg. of Valium (I'd come down from 30 mg. in five months, cutting 2.5 mg at a time).
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Acute Withdrawal
« Reply #12 on: November 26, 2013, 04:48:50 pm »
Is it normal that I don't want to go out of the house?  All I do is stay home.  It is awful.  I don't have the will power to do anything.  Is anyone else experiencing this?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Acute Withdrawal
« Reply #13 on: November 26, 2013, 04:51:45 pm »
Is it normal that I don't want to go out of the house?  All I do is stay home.  It is awful.  I don't have the will power to do anything.  Is anyone else experiencing this?

I took 400 IU of vitamin D last night I had the most sever symptoms come back.  Stomach flared up, pain in legs and shin, panic attack.  got only 1/2 hour sleep. 
the funny thing is I was feeling well all day and as soon as I took the Vitamin D at 230 am I felt two sharp jolts in my legs and I went to bed.  and around 5 AM got me. 

I guess the feeling was like panic attack.  I still have it, burning sensation all over my body.  not as bad as day one but man this is bad. 

what are the symptoms of this H.Polyri would not that show on my WBC because WBC were normal.  I am hurting right now brother. 

I keep asking my self is this really Benzo WDs or something I got that no one knows.  How long do I have to deal with this shit. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Acute Withdrawal
« Reply #14 on: November 26, 2013, 04:53:02 pm »
Yes it's very normal [...]. The effort to go out and function is often just too much. Try to do what you can and push yourself as hard as you comfortably can.  :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Acute Withdrawal
« Reply #15 on: November 27, 2013, 09:24:56 am »
Is it normal that I don't want to go out of the house?  All I do is stay home.  It is awful.  I don't have the will power to do anything.  Is anyone else experiencing this?

i am still feeling like this and it's been many months. i won't say how long. i hope and pray everyday for a window to just want to pop up and go somewhere, even to a movie or to take myself out for a cup of coffee. i still haven't tried coffee yet.

Quote
I took 400 IU of vitamin D last night I had the most sever symptoms come back.  Stomach flared up, pain in legs and shin, panic attack.  got only 1/2 hour sleep.
the funny thing is I was feeling well all day and as soon as I took the Vitamin D at 230 am I felt two sharp jolts in my legs and I went to bed.  and around 5 AM got me.

same thing happened to me when i took some vitamin D and then a buddie on here who has many years gave me this link about vitamin D.

http://ctheblog.cforyourself.com/2008/12/overdosing-on-vitamin-d-side-effects.html
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.